| Catalog Number |
5-16037 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "prior to use during testing, found cuff could not inflate".
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Dhr investigation did not show issues related to complaint.
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - balloon cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.During functional inspection, the tracheal (white) inflation line was found to be obstructed at the distal end of the pilot balloon which prevented the balloon cuff from inflating properly.The obstruction was caused by adhesive material getting into the distal end of the pilot balloon during assembly and blocking the inflation line.A device history record review was performed, and no relevant findings were identified.This issue was the subject of a prior investigation, and corrective actions were previously implemented by teleflex quality systems to address this issue.The returned sample was manufactured prior to these corrective actions.
Event or Problem Description